Found 3 results
Filters: Author is Stipsicz, András I.  [Clear All Filters]
2012
Gay, D. T. & Stipsicz, A. I. Perspectives in analysis, geometry, and topology 296, 199–212 (Birkhäuser/Springer, New York, 2012).
2009
Gay, D. T. & Stipsicz, A. I. Symplectic surgeries and normal surface singularities. Algebr. Geom. Topol. 9, 2203–2223 (2009).
2007
Gay, D. T. & Stipsicz, A. I. Symplectic rational blow-down along {S}eifert fibered 3-manifolds. Int. Math. Res. Not. IMRN Art. ID rnm084, 20 (2007). doi:10.1093/imrn/rnm084